# SDR UIEA2019061704505

- Difficulty date: June 17, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,596 hours, 19,392 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LEFT ENGINE START RECEIVER EICAS MESSAGE L ENG CONTROL STATUS MESSAGE L ENG CONTROL( PERFORMED FIM 73-21 FT 894 NO DEFECTS NOTED PIMU BITE TEST SHOW NO FAULTS EICAS MSG L ENG CONTROL GOOD  )
